MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL15455
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time the manufacturer was made aware of the event, the service engineer advised the customer over the phone to check the plug connections.However, the event occurred approximately 2 weeks prior, so the machine has been working perfectly again since the restart.The problem could not be identified.A review of the device history record found the system met all specifications.The investigation is ongoing.
 
Event or Problem Description
The user facility in switzerland reported that during the procedure, there was a power loss, requiring the customer to restart the machine.There was no patient injury.
 
Additional Manufacturer Narrative
Correction h6 type of investigation: removed code 10 and replaced with code 4114.Correction h6 component code: removed 4707 and replaced with code 4755.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.Based on the available information, the root cause of the event could not be determined.The investigation is complete.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
amy frutiger
st. louis, MO 63122
6362263089
MDR Report Key21928099
Report Number0001920664-2025-00059
Device Sequence Number9073233
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)210715
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL15455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown